# SDR SWAA2025032609076

- Difficulty date: March 20, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 65,767 hours, 43,642 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Curtain
- Condition: Torn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR BALANCE BAY CURTAIN #2 TORN.<[01] R&R?D LEFT ELEV BALANCE BAY CURTAIN PER AMM CH.27-31-41.;[02] RII: INSPECTED WORK PERFORMED. R&R?D LEFT ELEV BALANCE BAY CURTAIN PER AMM CH.27-31-41.
